| Model Number |
MODEL 200 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The nxt li-ion battery in the complaint has not been returned for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
Event or Problem Description
The customer reported during patient use, the autopulse nxt li-ion batteries (sn (b)(6)) only lasted 20 minutes and then got a fault code of 1160.The crew switched to manual cpr.It is unknown which battery was used first.Previous to use in the autopulse nxt platform, the batteries were checked during morning truck checks, and the status leds on the batteries indicated they were fully charged.No impact or consequence to the patient.
Additional Manufacturer Narrative
The reported complaint that the autopulse nxt li-ion battery (sn (b)(6) only lasted 20 minutes was not confirmed during functional testing or archive data review.No device malfunction was observed during testing, and the battery functioned as intended.Upon visual inspection, no physical damage was observed, and the status leds of the battery showed four green leds.No errors were found in the battery archive.The battery passed charging in a known good nxt charger, and the status leds on the battery showed four steady green lights after the successful charging attempt.The customer complaint could not be replicated.The battery was tested in a known-good ap nxt platform and successfully powered the platform for an entire 30-minute run.